A Caltech Library Service

On linear H∞ equalization of communication channels

Erdogan, Alper T. and Hassibi, Babak and Kailath, Thomas (2000) On linear H∞ equalization of communication channels. IEEE Transactions on Signal Processing, 48 (11). pp. 3227-3231. ISSN 1053-587X. doi:10.1109/78.875478.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


As an alternative to existing techniques and algorithms, we investigate the merit of the H∞ approach to the linear equalization of communication channels. We first give the formulation of all causal H∞ equalizers using the results of and then look at the finite delay case. We compare the risk-sensitive H∞ equalizer with the MMSE equalizer with respect to both the average and the worst-case BER performances and illustrate the improvement due to the use of the H∞ equalizer.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2000 IEEE. Reprinted with permission. Manuscript received October 3, 1997; revised April 19, 2000. The associate editor coordinating the review of this paper and approving it for publication was Dr. Shubha Kadambe. The authors are with Excess Bandwidth Corporation, Cupertino, CA 95014 USA.
Subject Keywords:H∞; estimation; linear equalization; risk-sensitive estimation
Issue or Number:11
Record Number:CaltechAUTHORS:ERDieeetsp00
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1473
Deposited By: Tony Diaz
Deposited On:22 Jan 2006
Last Modified:08 Nov 2021 19:10

Repository Staff Only: item control page